# SDR ABXA9701118

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055516
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT OUTBOARD SPOILER LEADING EDGE CORRODED AND .5 INCH HOLE IN UPPER SKIN.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
